Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


JUST STARTED ATRIPLA TREATMENT
Apr 30, 2008

Hi I have started on Atripla 2 Weeks with most of the Side effects most people get. Before I started on the Meds I felt fine, Now feel very weak and tired will this wear off so I can go back to work, and if so how long do you think it will take ??

Response from Dr. Henry

Many patients experience often impressive fatigue/sleep problems during their first weeks on Atripla (mostly due to the efavirenz). For most patients those symptoms diminish by 4 weeks on treatment with perhaps 10% still having some persistent annoying side effects attributable to efavirenz. KH



Previous
viramune and fatigue
Next
lipoatrophy treatment locations?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement